# SDR HALA20240710185

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 57,047 hours, 9,049 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 1R HANDSET INOP. REPLACED 1R HANDSET, OPS CHK OK. REF AMM 23-73-00.
